Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I took two adderalls (30mg each) because I heard they

I took two adderalls (30mg each) because I heard they help for studying and I needed to study for my genetics exam, and now I regret it. So last night, I took the one whole 30mg adderall at eight pm and studied till three thirty in the morning, but fell asleep at around four thirty in the morning because I wasn’t able to sleep. I woke up at seven in the morning and took half of the other adderall, so I took 15 mg eleven hours later, and then I took the other 15mg at around nine forty fivish, so like almost three hours later. My heart has been beating non stop, and today at work my chest starting hurting like at five pm, then my body started aching and my heart continued to race. Like two hours later, at around seven pm, I started to feel dizzy and would lose my balance, but by the time I clocked out, all I had was the chest pain on my left side and my racing beating heart. Now my question is, i don’t know what to do, should I go to the hospital or not worry? I’m sorta panicking and just need advice. Right now, I don’t have the chest pain, all I have is my heart beating fast but not as fast as it was before. The pill I took was an orange color. Thanks for the help and advice in advance.
Mon, 5 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

if a patient responds well to adderall for ADHD at 30 mg TID and has been maintained on that for two years, what is the down side. I have heard of other doctors using even higher doses, but would not do that myself. what higher doses have you heard off...

doctor1 MD

I have been taking Adderall for my severe ADD for many years now (60 mg XR in the AM). My blood pressure has always been low; however, for the past two months, it has been very high (avg 150/105). I have heard that hypertension is the silent killer but I don t know why; I have been feeling sick every day with dizziness, nausea, and sometimes headache or chest pains. I am wondering if it is safe to take Bystolic with Adderall, and if so, will the beta-blocker decrease the effectiveness of the Adderall? Thank you kindly for addressing my concerns.

doctor1 MD

I m a 22 year old male. I am currently taking adderall to treat adult ADD. About two days ago I accidently took an extra dose of adderall maybe an hour after taking my first dose in the morning. I m only suppose to take one dose per day. I figured I would be ok since my dosage is only 10mg per day and I knew that many patients are prescribed 20 or higher. I went to go work out and as I was exercising I experienced what I think were heart palpatations. My heart seemed to skipped a beat and then began to flutter. I sat down for a few moments, went back to normal, and cautiously finished my work out. Since then however I ve noticed some signs that concern me. I feel minor and temporary aches and pains in my chest and arm. I feel tightness in my lower jaw. I ve felt weak and tired. Just this morning I had some minor stomach cramps and my stool was looser than usual though I wouldn t call it diarreah. I checked my blood pressure and it s been high (I m usually a healthy person and have never had high blood pressure before). Right now my blood pressure is 134/74 but it s gotten as high as 140/83. My resting heart rate has stayed pretty low however (between 58 and 70 beats per minute). Anyway I was wondering how sever these symptoms were, what I should do about it, and how long they re likely to last. Sorry this is so long but I d appreciate some advice. Thanks

Loading Online Doctors....